# SDR COMA9860005

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS FAILED AT ZERO DEGREES.  RESET THE FECU, NO FAULT CODES NOTED.  NEXT FLIGHT FLAPS FAILED AGAIN.  CLEANED DE-ICE FLUID FROM THE BPSU WIRING HARNESS.
